| Model Number |
FEM08080 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes one malfunction.The malfunction was reviewed and indicated that model fem08080 endovascular stent graft allegedly experienced a fracture and a break.The information was received from one source.The malfunction involved a patient with no known impact to the patient.The 53 year old male patients weight was not provided.
Event or Problem Description
This report summarizes one malfunction.A review of the malfunction indicated that model fem08080 endovascular stent graft allegedly experienced a fracture and a break.The information was received from one source.The malfunction involved a patient with no known impact to the patient.The 53 year old male patient weight was not provided.
Additional Manufacturer Narrative
H10: out of the reported one malfunction, the device was returned for evaluation.Based on the investigation of the returned catheter sample it was confirmed that the outer sheath was fractured.A definitive root cause could not be determined.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.